Strong commutativity preserving generalized derivations on right ideals

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

We characterize a prime ring R which admits a generalized derivation g and a map f : ρ → R such that [ f (x), g(y)] = [x, y] for all x, y ∈ ρ, where ρ is a nonzero right ideal of R. With this, several known results can be either deduced or generalized.

Original languageEnglish
Pages (from-to)453-465
Number of pages13
JournalMonatshefte fur Mathematik
Volume166
Issue number3-4
DOIs
Publication statusPublished - 2012 Jun 1

Fingerprint

Generalized Derivation
Prime Ring
Commutativity

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{a9ed2378777941d699dd3651e14078cc,
title = "Strong commutativity preserving generalized derivations on right ideals",
abstract = "We characterize a prime ring R which admits a generalized derivation g and a map f : ρ → R such that [ f (x), g(y)] = [x, y] for all x, y ∈ ρ, where ρ is a nonzero right ideal of R. With this, several known results can be either deduced or generalized.",
author = "Liu, {Cheng Kai}",
year = "2012",
month = "6",
day = "1",
doi = "10.1007/s00605-010-0281-1",
language = "English",
volume = "166",
pages = "453--465",
journal = "Monatshefte fur Mathematik",
issn = "0026-9255",
publisher = "Springer Wien",
number = "3-4",

}

Strong commutativity preserving generalized derivations on right ideals. / Liu, Cheng Kai.

In: Monatshefte fur Mathematik, Vol. 166, No. 3-4, 01.06.2012, p. 453-465.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Strong commutativity preserving generalized derivations on right ideals

AU - Liu, Cheng Kai

PY - 2012/6/1

Y1 - 2012/6/1

N2 - We characterize a prime ring R which admits a generalized derivation g and a map f : ρ → R such that [ f (x), g(y)] = [x, y] for all x, y ∈ ρ, where ρ is a nonzero right ideal of R. With this, several known results can be either deduced or generalized.

AB - We characterize a prime ring R which admits a generalized derivation g and a map f : ρ → R such that [ f (x), g(y)] = [x, y] for all x, y ∈ ρ, where ρ is a nonzero right ideal of R. With this, several known results can be either deduced or generalized.

UR - http://www.scopus.com/inward/record.url?scp=84861626713&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84861626713&partnerID=8YFLogxK

U2 - 10.1007/s00605-010-0281-1

DO - 10.1007/s00605-010-0281-1

M3 - Article

AN - SCOPUS:84861626713

VL - 166

SP - 453

EP - 465

JO - Monatshefte fur Mathematik

JF - Monatshefte fur Mathematik

SN - 0026-9255

IS - 3-4

ER -